# SDR YENA2024112501493

- Difficulty date: November 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 01235
- Aircraft time: 86,914 hours, 32,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2920, ALB-MCO. 'VERY STRONG ODOR ROWS 7-9 ON LANDING REPORTED BY INFLIGHT; C/W INFO NOTICE 2017-T015K . ACCOMPLISHED LEVEL B DECONTAMINATION OF ECS PER AMM 21-00-00-615-803-A . ACCOMPLISHED ECS TEST WITH ALL BLEED SOURCES, NO ODOR NOTED. APU WAS REPLACED, REF WO 1374308. A/C OK FOR SVC.'
